Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Discrete Mathematics, Algorithms and Applications cover

Volume 11, Issue 02 (April 2019)

Research Papers
No Access
Asymptotic formula for sum of moment mean deviation for order statistics from uniform distribution
  • 1950015

https://doi.org/10.1142/S1793830919500150

Research Papers
No Access
An optimal algorithm to find minimum k-hop dominating set of interval graphs
  • 1950016

https://doi.org/10.1142/S1793830919500162

Research Papers
No Access
Preserving log-concavity for p,q-binomial coefficient
  • 1950017

https://doi.org/10.1142/S1793830919500174

Research Papers
No Access
bi-Byte correcting non-binary perfect codes
  • 1950018

https://doi.org/10.1142/S1793830919500186

Research Papers
No Access
Restricted bi-byte correcting non-binary optimal codes
  • 1950019

https://doi.org/10.1142/S1793830919500198

Research Papers
No Access
Domination cover number of graphs
  • 1950020

https://doi.org/10.1142/S1793830919500204

Research Papers
No Access
A note on graph and its complement with specified properties: Radius, diameter, center, and periphery
  • 1950021

https://doi.org/10.1142/S1793830919500216

Research Papers
No Access
A bin packing game with cardinality constraints under the best cost rule
  • 1950022

https://doi.org/10.1142/S1793830919500228

Research Papers
No Access
Atanassov’s interval-valued intuitionistic fuzzy set theory applied in KU-subalgebras
  • 1950023

https://doi.org/10.1142/S179383091950023X

Research Papers
No Access
Commuting graphs of generalized dihedral groups
  • 1950024

https://doi.org/10.1142/S1793830919500241

Research Papers
No Access
Maximal distance spectral radius of trees
  • 1950025

https://doi.org/10.1142/S1793830919500253

Research Papers
No Access
The generalized relations among the code elements for a new complex Fibonacci matrix
  • 1950026

https://doi.org/10.1142/S1793830919500265

Research Papers
No Access
r-Identifying codes in binary Hamming space, q-ary Lee space and incomplete hypercube
  • 1950027

https://doi.org/10.1142/S1793830919500277

Research Papers
No Access
Upper bounds for the sum of Laplacian eigenvalues of a graph and Brouwer’s conjecture
  • 1950028

https://doi.org/10.1142/S1793830919500289